Histalif Syrup (Chlorpheniramine Maleate BPC) by Life Pharmaceutical Company

Histalif Syrup

Drug Category: Antihistamine

Indication: Allergic condition (hypersensitivity reaction) such as hay fever with attack of sneezing, itching and running of nose, inflammation of conjunctiva of the eye, Urticaria and eczema with pruritus and reddening and swallowing of skin.

Composition:

Each 5ml contain:   

  • Chlorpheniramine Maleate……………2mg

Pharmacological Action:

  • Chlorpheniramine Maleate: It is a drug that selectively binds to but does not activate histamine H1 receptors,thereby blocking the actions of endogenous histamine. Included here are the classicalantihistaminics that antagonize or prevent the action of histamine mainly in immediate hypersensitivity. They act in the bronchi, capillaries, and some other smooth muscles, and are used to prevent or allay motion sickness, seasonal rhinitis, and allergic dermatitis and to induce somnolence. The effects of blocking central nervous system H1 receptors are not as well understood.

Presentation:

  • Suspension in Amber Glass Bottle
  • Suspension in High Density Polyethylene Bottle

For More Information

Write a Reply or Comment

Your email address will not be published.

Time limit is exhausted. Please reload the CAPTCHA.